How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Josh Your Own Question
Dr Josh
Dr Josh, Doctor
Category: Neurology
Satisfied Customers: 3822
Experience:  Medicine doctor, PGCSD(dermatology)
6740150
Type Your Neurology Question Here...
Dr Josh is online now
A new question is answered every 9 seconds

I am 53 female, I starting fallings several months ago and

Customer Question

I am 53 female, I starting fallings several months ago and experiencing right side weakness, right eye blurry sometimes, hand shakes, jerking as I fall asleep. Saw a neurologist last week, he thinks it is from taking Wellbutrin, and also back issue. Mari showed nothing. I think he is off base?
Submitted: 5 months ago.
Category: Neurology
Expert:  Dr Josh replied 5 months ago.

Hello,

Welcome to Justanswer website.

Myself Dr Josh and I’m happy to help with your question today. Please provide me the following information so that I can address your concern

Did symptoms started after taking Wellbutrin ?

Have you undergone any blood tests?

Do you get weakness in one side of body?

Do you get leg cramps at night?

Do you get dizzy with change in head positions ?

Thanks

Customer: replied 5 months ago.
Only right side of body, have been taking wellbutrin for 8 years, symptoms started about 3 months ago, leg cramps at night, stiff neck, no blood work
Customer: replied 5 months ago.
Leg feels like I am walking in quick sand
Customer: replied 5 months ago.
Lightheaded several times a day that lasts just seconds
Expert:  Dr Josh replied 5 months ago.

Dear,

Thanks for all these additional details.

I am sorry to hear about your problems.

Well, such symptoms could be related with related underlying medical issue, and have to thoroughly investigated by your primary doctor.

It sounds to be Peripheral neuropathy. This can occur with underlying medical condition and should be checked by doctor. Possible causes are-
-Hormonal disorder- like thyroid hormone imbalance
-Blood sugar disorder
-Liver/ Kidney disease
-Vitamin deficiencies

You need to get detailed clinical examination and blood work. This includes-
-Nerve conduction velocity (NCV) tests
-Electromyography (EMG)
-Blood sugar levels, thyroid function tests, liver/kidney function tests.

The line of treatment is selected according to the cause.
For the time, you can take Tylenol and try to rest on a firm surface. Also you can take Vitamin B complex supplements. Gentle stretching exercises should help too.

You should use a cold pack to relax tense muscles, and this will help in cramps. After this use a warm towel or heating pad later if you have pain or tenderness, you can take a hot bath.
Also massaging the cramped muscle will help in solving the problem.
You should gently stretch your leg and move your foot towards your knee, until you feel the calf muscles stretch.This will relax your leg muscles.
Also you should formulate an exercise routine and ensure that you build on it gradually.You should avoid alcohol, coffee,tobacco.

Dizziness, could be related with heart rhythm or brain problem but usually less often.
A thorough clinical examination and tests have to be done for precise diagnosis. You may have a issue with Inner ear (the inner ear is responsible for balance ) like Ménière disease. For the time, you can take Tab. Dimenhydrinate(Dramamine) for dizziness.It is OTC drug.

I would recommend that you visit your primary doctor for evaluation and get it managed.

Hope this helped

Please use the REPLY BUTTON to reply back to me

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards

Customer: replied 5 months ago.
I am a mail carrier and worried for my career since I cannot be falling over walking down the street, would u rule out MS
Expert:  Dr Josh replied 5 months ago.

Dear,

To be honest, I would not be worried for MS or any serious issue.

For every person, the MS disease develops differently. please stop searching for your symptoms on Google, this may give confusing results.

As such, i would not worried for serious issue like MS.

Please get tests done, as advised in previous post.

God bless you.

My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.

Thank you.

Kind Regards

Related Neurology Questions